| Catalog Number |
168-390 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv and exchange from texture to smooth".This record is for the right side.Device remains implanted and it will be returned.
Additional Manufacturer Narrative
Reason for reoperation: detachment of device or device component.
Event or Problem Description
Healthcare professional later reported plug strap separated.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (observed delamination of plug strap disk shell, wear abrasion and creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv and exchange from texture to smooth".Healthcare professional later reported "ptosis".This record is for the right side.Device was explanted.